Advertisement

Numerische Mathematik

, Volume 70, Issue 4, pp 397–425 | Cite as

Corrected collocation methods for periodic pseudodifferential equations

  • D. Berthold
  • B. Silbermann

Summary.

We propose an approximation method for periodic pseudodifferential equations, which yields higher convergence rates in Sobolev spaces with negative order than the collocation method. The main idea consists in correcting the usual collocation solution in a certain way by the solution of a small Galerkin system for the same equation. Both trigonometric and spline approximation methods are considered. In most of the cases our convergence result even improves that of the qualocation method.

Mathematics Subject Classification (1991):45E05, 65R20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1995

Authors and Affiliations

  • D. Berthold
    • 1
  • B. Silbermann
    • 1
  1. 1.Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany DE

Personalised recommendations